# SDR UIEA2018092602074

- Difficulty date: September 25, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 97,259 hours, 18,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 20131A
- Part serial: 16918
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

U/D AFT EMERGENCY LIGHT BATTERY OPERATION TEST FOUND INOP. U/D AFT EMER LIGHT EPSU REPLACED AND OPERATION TEST CARRIED OUT RESULT NORMAL IAW AMM 33-51-04.
